# SDR CALA2014102901400

- Difficulty date: October 27, 2014
- Submitted: October 29, 2014
- Operation: Air carrier
- Aircraft: N77006
- Make and model: Boeing 777224
- Aircraft serial: 29476
- Aircraft time: 78,458 hours, 8,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK RT 3 DOOR OUTSIDE EMER LIGHT FOUND INOPERATIVE.  RT 3 DOOR OUTSIDE EMER LIGHT REPLACED & LAME TESTED NORMAL IAW AMM 31-51-00.
